Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 62, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 12, 2014, 4:20 PM EDT. It took effect at Jul 13, 2014, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2014, 4:20 PM EDT (20:20 UTC)
- In effect from
- Jul 13, 2014, 8:00 AM EDT
- Expired
- Jul 13, 2014, 7:55 PM EDT
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
683 WHUS71 KBUF 122020 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 420 PM EDT SAT JUL 12 2014 LEZ020-130430- /O.NEW.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 420 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY. * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-130430- /O.NEW.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 420 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY. * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD/HITCHCOCK
6 follow-up statements
542 WHUS71 KBUF 122339 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 739 PM EDT SAT JUL 12 2014 LOZ030-130745- /O.EXA.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ LOWER NIAGARA RIVER- 739 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY. * WINDS...SOUTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-130745- /O.EXA.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 739 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY. * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-130745- /O.CON.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 739 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-130745- /O.CON.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 739 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
248 WHUS71 KBUF 130232 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1032 PM EDT SAT JUL 12 2014 LEZ020-LOZ030-131045- /O.CON.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 1032 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-131045- /O.CON.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1032 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-131045- /O.CON.KBUF.SC.Y.0062.140713T1600Z-140714T0300Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1032 PM EDT SAT JUL 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 11 PM EDT SUNDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. * WAVES...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
791 WHUS71 KBUF 130853 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 453 AM EDT SUN JUL 13 2014 LOZ043-044-131700- /O.EXB.KBUF.SC.Y.0062.140713T1600Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 453 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-131700- /O.EXB.KBUF.SC.Y.0062.140713T1600Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 453 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-131700- /O.EXT.KBUF.SC.Y.0062.140713T1300Z-140714T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 453 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-131700- /O.EXT.KBUF.SC.Y.0062.140713T1300Z-140714T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 453 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-131700- /O.EXT.KBUF.SC.Y.0062.140713T1200Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 453 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
073 WHUS71 KBUF 131444 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1044 AM EDT SUN JUL 13 2014 LEZ020-LOZ030-132245- /O.CON.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 1044 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-132245- /O.CON.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1044 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-132245- /O.CON.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1044 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-132245- /O.CON.KBUF.SC.Y.0062.140713T1600Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1044 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-132245- /O.CON.KBUF.SC.Y.0062.140713T1600Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1044 AM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
094 WHUS71 KBUF 131759 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 159 PM EDT SUN JUL 13 2014 LEZ020-LOZ030-140000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 159 PM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-140000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 159 PM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-140000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 159 PM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-044-140000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 159 PM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-140000- /O.CON.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 159 PM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
910 WHUS71 KBUF 132355 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 755 PM EDT SUN JUL 13 2014 LEZ020-040-041-LOZ030-042>045-140100- /O.CAN.KBUF.SC.Y.0062.000000T0000Z-140714T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 755 PM EDT SUN JUL 13 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SLACKENED THIS EVENING. $$ SMITH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 4:06 PM EDT, 14 minutes earlier.
Area forecast discussion, Jul 12, 4:06 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
406 PM EDT SAT JUL 12 2014
.SYNOPSIS...
HIGH PRESSURE AND FAIR WEATHER THIS EVENING WILL GIVE WAY TO HUMID
AND STORMY WEATHER SUNDAY AS A WARM FRONT LIFTS ACROSS THE REGION
WITH A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS. A COLD FRONT
WILL THEN CROSS THE LOWER GREAT LAKES SUNDAY NIGHT...HOWEVER THE
CONTINUED PRESENCE OF AN UPPER LEVEL TROUGH WILL KEEP A CHANCE FOR
SHOWERS AND THUNDERSTORMS AROUND INTO TUESDAY WHEN A STRONGER COLD
FRONT MOVES THROUGH...USHERING IN COOLER AND DRIER CONDITIONS FOR
THE SECOND HALF OF THE WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
HIGH PRESSURE IS CONTINUING TO BRING FAIR WEATHER TO MUCH OF WESTERN
AND NORTH-CENTRAL NEW YORK THIS AFTERNOON...HOWEVER THE HIGH IS
MOVING OFF TO THE EASTERN SEABOARD THIS EVENING AND THIS WILL MARK
THE END OF THE QUIET WEATHER WE HAVE SEEN OVER THE LAST COUPLE OF
DAYS. INDEED...HIGH CLOUDS ARE ALREADY BEGINNING TO MAKE THEIR WAY
ACROSS WESTERN NEW YORK AS WARM AIR AND MOISTURE ALOFT ARE ADVECTED
TOWARDS THE REGION. BY LATE TONIGHT/EARLY SUNDAY MORNING HIGHER
THETA-E AIR IS EXPECTED TO ARRIVE OVER THE REGION ON THE NOSE OF A
35-45KT LOW LEVEL JET THAT EXTENDS DOWN TO 925MB. THIS IS EXPECTED
TO FORCE AN AREA OF ELEVATED CONVECTION ACROSS THE AREA DURING THE
EARLY MORNING HOURS OF SUNDAY MORNING. WHILE THIS INITIAL ROUND OF
CONVECTION WILL LIKELY BE ELEVATED...CONVECTION LATER IN THE DAY
WILL LIKELY BE SURFACE-BASED.
THIS SECOND ROUND OF CONVECTION EXPECTED TO DEVELOP DURING THE LATE
MORNING/AFTERNOON HOURS WILL LIKELY BE SURFACE-BASED. THE DRIVING
FACTOR BEHIND THIS SECOND ROUND WILL BE THE APPROACH OF A WEAKENING
COLD FRONT COINCIDENT WITH THE PASSAGE OF A MID-LEVEL TROUGH. STRONG
SHEAR PROFILES...PARTICULARLY IN THE 0-3KM LAYER...EXACERBATED BY
THE STRENGTH OF THE LOW LEVEL JET WILL ELEVATE THE RISK FOR SEVERE
WEATHER ACROSS THE AREA...PARTICULARLY WESTERN NEW YORK...IN SPITE
OF INSTABILITY THAT WILL LIKELY BE LIMITED BY THE PRESENCE OF
LINGERING CLOUD COVER. THUS HAVE ADDED GUSTY WIND ENHANCED WORDING
TO THE FORECAST TO GO WITH THE CONTINUING HEAVY RAIN THREAT BROUGHT
ABOUT BY 1.75"+ PWATS.
OF PARTICULAR CONCERN IS THE NAM FORECAST THAT HINTS AT AN MCV
CROSSING THE AREA TOMORROW DURING THE DAY. THIS WOULD EXACERBATE
SAID SHEAR PROFILES...AND GIVEN THE STRONG VEERING IN THE LOW LEVEL
PROFILES..FURTHER ELEVATE THE SEVERE RISK ACROSS THE AREA. BEFORE
BUYING OFF COMPLETELY ON THAT FORECAST HOWEVER...WOULD LIKE TO SEE
IF UPSTREAM CONVECTION MATERIALIZES OVER THE MIDWEST.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
SUNDAY NIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE...MAINLY ACROSS
EASTERN AND SOUTHERN SECTIONS OF THE CWA AS A CONVECTIVE SHORTWAVE
AND ITS ASSOCIATED LIFT RIDES EASTWARD. HEAVY DOWNPOURS ARE STILL
LIKELY INTO THE EARLY EVENING HOURS WITH A MOIST AIRMASS. THERE WILL
STILL BE A RATHER STRONG LLJ ASSOCIATED WITH THIS SHORTWAVE AND WILL
CONTINUE THE RISK FOR GUSTY WINDS FROM
THUNDERSTORMS...MAINLY ACROSS EASTERN AND SOUTHERN AREAS. THIS
SHORTWAVE AND ASSOCIATED LLJ WILL DEPART TO THE EAST BY LATE
EVENING. WITH THE NOW EASTWARD THETA-E RIDGE AXIS AND SOMEWHAT DRIER
AIR FOUND BEHIND THE SHORTWAVE THE CWA SHOULD SEE DIMINISHED SHOWER
ACTIVITY OVERNIGHT.
THERE ARE STILL MODEL DIFFERENCES ON TIMING OF SHORTWAVES AND AREAS
OF BUBBLE HIGH PRESSURES BEHIND CONVECTIVE COLD FRONTS. THIS IS LARGELY
DUE TO HOW UPSTREAM AND PRECEDING CONVECTION WILL PAN OUT TO CLOSE
THE WEEKEND. ON MONDAY IT DOES APPEAR THAT A LITTLE BUBBLE OF HIGH
PRESSURE WILL PASS ACROSS THE EASTERN GREAT LAKES REGION FROM THE
OHIO VALLEY. ACCOMPANYING THIS LITTLE AREA OF HIGH PRESSURE WILL BE
DRIER AIR/DRY SLOT SANDWICHED BETWEEN A CONVECTIVE BOUNDARY TO OUR
EAST AND UPPER LEVEL TROUGH TO THE WEST. THIS SLOT OF DRIER AIR WILL
HELP TO LOWER SURFACE DEWPOINTS SOME. DAYTIME SUNSHINE WILL
BE STRONG ENOUGH TO CREATE MODEST LEVELS OF INSTABILITY...AND THOUGH
THERE WILL BE LESS MOISTURE IN THE ATMOSPHERE...A FEW SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY TOWARDS
CENTRAL NEW YORK. LINGERING CONVECTIVE BOUNDARIES COULD SPARK
CONVECTION WITHIN AN INCREASINGLY CYCLONIC FLOW ALOFT AND WILL
CONTINUE WITH LOW CHANCE POPS ACROSS THE CWA GIVEN THE UNCERTAINTY
OF WHERE CONVECTIVE BOUNDARIES WILL LIE.
MONDAY NIGHT THIS LITTLE BUBBLE OF HIGH PRESSURE WILL SLIP EASTWARD
AND A SOUTHERLY RETURN FLOW WILL ALLOW FOR MOISTURE TO AGAIN CREEP
NORTHEASTWARD INTO SW NYS BY TUESDAY MORNING. A FEW ISOLATED SHOWERS
MAY LINGER MONDAY NIGHT ACROSS THE CWA. OVERNIGHT LOWS MONDAY NIGHT
WILL BE A LITTLE COOLER THAN SUNDAY NIGHT...BOTH IN THE TEMPERATURE
AND DEWPOINT TEMPERATURE DEPARTMENT. LOWS MONDAY NIGHT WILL DROP
BACK INTO THE UPPER 50S TO LOWER 60S WITH LOWER HUMIDITY READINGS.
ON TUESDAY THERE LIKELY WILL STILL BE ONE MORE DAY OF SUMMER-LIKE
WEATHER WITH TEMPERATURES CLIMBING INTO THE LOWER 80S ALONG WITH
SUMMERY HUMIDITY LEVELS. A COLD FRONT WILL SWEEP ACROSS THE CWA
TUESDAY AND SHOWERS AND THUNDERSTORMS WILL BE LIKELY ALONG THIS
FRONTAL BOUNDARY. THOUGH THERMODYNAMICS (LITTLE CAPE/POOR LAPSE
RATES) ARE NOT THAT IMPRESSIVE WITH THIS SYSTEM THERE WILL BE
IMPRESSIVE KINEMATICS (60+ KNOTS OF 0-6 KM BULK SHEAR) AND DYNAMICS
(UPPER LEVEL SHORTWAVE/RIGHT ENTRANCE REGION OF 250 HPA JET) THAT
WILL MAINTAIN THUNDERSTORM POTENTIAL...WHICH COULD TRANSPORT
STRONGER WIND GUSTS DOWN TO THE SURFACE.
TUESDAY EVENING THE COLD FRONT WILL BE EXITING EASTWARD FROM CENTRAL
NEW YORK WITH THE SHOWERS AND THUNDERSTORMS FOLLOWING SUITE. WILL
LEAVE ISOLATED SHOWER POTENTIAL ACROSS THE CWA THE REMAINDER OF THE
NIGHT WITH THE DEEP UPPER LEVEL TROUGH NEARING.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THIS TIME PERIOD WILL START WITH A HIGHLY AMPLIFIED RIDGE/TROUGH
COMBINATION ACROSS NORTH AMERICA...WITH A RIDGE TO THE WEST AND A
TROUGH TO THE EAST.
ON WEDNESDAY AN UNSEASONABLY COOL AIRMASS WILL INVADE THE EASTERN
GREAT LAKES AS THE CENTER OF THE UPPER LEVEL TROUGH OF LOW PRESSURE
ADVANCES EASTWARD. TEMPERATURES AT 850 HPA WILL DROP TO AROUND +7C
OVER LAKE ONTARIO AND +8C OVER LAKE ERIE. LAKE TEMPERATURES ARE
19-20C ON LAKE ONTARIO AND 22C ON LAKE ERIE. THIS COOL AIRMASS OVER THE
WARM LAKE WATERS WILL LIKELY TRIGGER LAKE EFFECT CLOUDINESS...AND ON
A WESTERLY FLOW POSSIBLY LAKE EFFECT RAIN SHOWERS. WILL PLACE HIGHER
CHANCES FOR RAIN SHOWERS IN THE TYPICAL HIGHER TERRAIN EAST OF BOTH
LAKES WHERE AN ADDITIONAL COMPONENT OF OROGRAPHIC LIFT WILL BRING
HIGH CHANCES FOR RAIN SHOWERS. ELSEWHERE WILL CONTINUE WITH LOW
CHANCE POP FOR SCATTERED DAYTIME INSTABILITY SHOWERS UNDER THE UPPER
LEVEL LOW.
WEDNESDAY NIGHT EXPECT A REDUCTION IN PRECIPITATION ACROSS THE
REGION WITH THE LOSS OF DAYTIME HEATING. ANY CLEARING WILL BRING
COOL OVERNIGHT LOWS IN THE 40S. HOWEVER ANY LINGERING LAKE
CLOUDINESS WILL LIMIT THE RADIATIONAL LOSS OF HEAT AND KEEP
OVERNIGHT LOWS IN THE 50S.
THURSDAY THE UPPER LEVEL LOW WILL ADVANCE NORTHEASTWARD TOWARDS
JAMES BAY...WITH A SHORTWAVE SPOKE OF LOW PRESSURE OVER THE EASTERN
GREAT LAKES REGION. AGAIN WITH SIMILAR 850 HPA TEMPERATURES THERE
WILL BE A SLIGHT CHANCE FOR RAIN SHOWERS...ESPECIALLY EAST OF THE
LAKES WHERE LAKE ENHANCEMENT/OROGRAPHIC LIFT RAIN SHOWERS WILL MORE
LIKELY.
FRIDAY AND SATURDAY WARMER AIR TO THE SOUTH WILL BEGIN TO PUSH
NORTHWARD BEHIND THE DEPARTURE OF THE UPPER LEVEL TROUGH. THIS WILL
END THE LAKE EFFECT RAIN CHANCES...AND WITH LESS DAYTIME
INSTABILITY...AND THE PRESENCE OF SURFACE HIGH PRESSURE A RETURN TO
SUNSHINE AND MORE SUMMER-LIKE AIR TEMPERATURES WILL OCCUR. WITH THIS
SUNSHINE AFTERNOON HIGHS WILL RISE INTO THE MID TO UPPER 70S ACROSS
THE REGION ON FRIDAY...AND UPPER 70S AND LOWER 80S ON SATURDAY.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
FAIR WEATHER WILL PERSIST THROUGH THE REST OF THIS AFTERNOON AND
MUCH OF TONIGHT AS HIGH PRESSURE MOVES FROM OVERHEAD THE LOWER GREAT
LAKES TO THE EASTERN SEABOARD. LATE TONIGHT A SOUTHWESTERLY LOW
LEVEL JET AND ACCOMPANYING WARM FRONT WILL LIFT INTO THE AREA FROM
THE OHIO VALLEY...TRIGGERING SHOWERS AND THUNDERSTORMS. THESE
SHOWERS AND THUNDERSTORMS ARE CURRENTLY EXPECTED ACROSS WESTERN NEW
YORK IN THE 09-12Z TIME FRAME SUNDAY MORNING...MOVING TO THE NORTH
COUNTRY BY 11-14Z. AFTER THAT...THERE MAY BE A BRIEF BREAK IN THE
CONVECTION DURING THE LAKE MORNING...HOWEVER SCATTERED TO WIDESPREAD
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP SUNDAY
AFTERNOON...TOWARDS THE END OF THE TAF PERIOD. VERTICAL WIND AND
MOISTURE PROFILES SUGGEST THAT SOME OF THESE THUNDERSTORMS MAY BE
STRONG TO SEVERE DURING THE AFTERNOON.
OUTLOOK...
SUNDAY NIGHT...MVFR/LOCALIZED IFR WITH SHOWERS AND THUNDERSTORMS
LIKELY IN THE EVENING...THEN IMPROVING TO VFR WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS OVERNIGHT.
MONDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
TUESDAY...VFR TO MVFR IN SCATTERED SHOWERS AND THUNDERSTORMS.
WEDNESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS.
THURSDAY...VFR WITH A SLIGHT CHANCE OF SHOWERS.
&&
.MARINE...
HIGH PRESSURE AND CALM CONDITIONS ON THE LAKES TONIGHT WILL GIVE WAY
TO MORE UNSETTLED WEATHER LATE TONIGHT AS A WARM FRONT CROSSES THE
LAKES...BRINGING SHOWERS AND THUNDERSTORMS TO THE LAKES. THE RISK OF
SHOWERS AND THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL CONTINUE
THROUGH SUNDAY. IN ADDITION...A SOUTHWESTERLY PUSH DOWN LAKE ERIE
BEHIND A WEAKENING COLD FRONT IS EXPECTED TO BRING A BRIEF ROUND OF
SMALL CRAFT WINDS AND WAVES SUNDAY AFTERNOON. UNSETTLED WEATHER WILL
PERSIST INTO TUESDAY...THOUGH WINDS AND WAVES SHOULD DROP BACK BELOW
SCA LEVELS.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TO 11 PM EDT SUNDAY FOR LEZ020-
040-041.
&&
SYNOPSIS...WOOD
NEAR TERM...WOOD
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...WOOD
MARINE...WOODHazardous weather outlook, Jul 12, 4:59 AM EDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 459 AM EDT SAT JUL 12 2014 NYZ001>008-010>014-019>021-085-130900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 459 AM EDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A DEEP UPPER LEVEL TROUGH WILL DIG SOUTHEASTWARD ACROSS THE GREAT LAKES AND NORTHEAST DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK. THIS WILL BRING A RETURN TO MORE UNSETTLED WEATHER...WITH INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS EXPECTED FROM SUNDAY RIGHT THROUGH TUESDAY. WITH A WARM AND INCREASINGLY MOIST AIRMASS IN PLACE...THE SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. SOME STRONGER TO POTENTIALLY SEVERE STORMS MAY ALSO BE POSSIBLE AT TIMES...WITH THE MAIN SEVERE WEATHER THREAT COMING IN THE FORM OF STRONG DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-130900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 459 AM EDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A DEEP UPPER LEVEL TROUGH WILL DIG SOUTHEASTWARD ACROSS THE GREAT LAKES AND NORTHEAST DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK. THIS WILL BRING A RETURN TO MORE UNSETTLED WEATHER...WITH INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS EXPECTED FROM SUNDAY RIGHT THROUGH TUESDAY. SOME STRONGER TO POTENTIALLY SEVERE STORMS MAY ALSO BE POSSIBLE AT TIMES...WITH THE MAIN SEVERE WEATHER THREAT COMING IN THE FORM OF STRONG DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.